# SDR CALA2013093091555

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 64,415 hours, 7,459 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED ONE LIFE VEST SEAT 40F.  REPLACED LIFE VEST.
